# SDR ASOA20131209279

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 35,344 hours, 26,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210001
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CRACKED AT FRAME 13.  R & R STRINGER IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
